Article (Scientific journals)
Short closed geodesics with self-intersections
Erlandsson, Viveka; Parlier, Hugo
2020In Math. Proc. Cambridge Philos. Soc., 169 (3), p. 623--638
Peer reviewed
 

Files


Full Text
Ksystoles2016-09-01.pdf
Author preprint (249.47 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Erlandsson, Viveka
Parlier, Hugo ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
External co-authors :
yes
Language :
English
Title :
Short closed geodesics with self-intersections
Publication date :
2020
Journal title :
Math. Proc. Cambridge Philos. Soc.
ISSN :
0305-0041
Volume :
169
Issue :
3
Pages :
623--638
Peer reviewed :
Peer reviewed
Commentary :
4170618
Available on ORBilu :
since 08 January 2021

Statistics


Number of views
86 (4 by Unilu)
Number of downloads
24 (0 by Unilu)

Scopus citations®
 
5
Scopus citations®
without self-citations
3
OpenCitations
 
2
WoS citations
 
1

Bibliography


Similar publications



Contact ORBilu